Conformality and Q-harmonicity in Carnot groups Capogna, Luca en_US Cowling, Michael en_US 2021-11-25T14:28:36Z 2021-11-25T14:28:36Z 2006 en_US
dc.identifier.issn 0012-7094 en_US
dc.language English
dc.language.iso EN en_US
dc.rights CC BY-NC-ND 3.0 en_US
dc.rights.uri en_US
dc.source Legacy MARC en_US
dc.title Conformality and Q-harmonicity in Carnot groups en_US
dc.type Journal Article en
dcterms.accessRights metadata only access
dspace.entity.type Publication en_US
unsw.relation.faculty Science
unsw.relation.ispartofissue 3 en_US
unsw.relation.ispartofjournal Duke Mathematical Journal en_US
unsw.relation.ispartofpagefrompageto 455-479 en_US
unsw.relation.ispartofvolume 135 en_US
unsw.relation.originalPublicationAffiliation Capogna, Luca en_US
unsw.relation.originalPublicationAffiliation Cowling, Michael, Mathematics & Statistics, Faculty of Science, UNSW en_US School of Mathematics & Statistics *
Resource type